Optimal bandwidth allocation for bandwidth adaptation in wireless multimedia networks

Cited 18 time in webofscience Cited 0 time in scopus
  • Hit : 1062
  • Download : 23
The concept of bandwidth adaptation which additionally allocates the terminated bandwidth to ongoing calls is one of the promising methods to reduce the new call blocking and handoff call dropping probabilities. In this paper, we formulate the bandwidth allocation problem for the bandwidth adaptation as a binary linear integer program which maximizes the satisfaction degree of customers. Since this optimization should be performed in real time, we presented a computationally efficient heuristic algorithm for the problem based on the Lagrangean relaxation procedure. Our simulation test shows that the algorithm finds a sub-optimal solution within 0.5% in average from the true optimal solution. The solutions of our scheme show better performance than other scheme in both handoff call dropping and new call blocking probabilities.
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Issue Date
2003-11
Language
English
Article Type
Article
Keywords

RELAXATION

Citation

COMPUTERS & OPERATIONS RESEARCH, v.30, no.13, pp.1917 - 1929

ISSN
0305-0548
DOI
10.1016/S0305-0548(02)00115-6
URI
http://hdl.handle.net/10203/2070
Appears in Collection
IE-Journal Papers(저널논문)
Files in This Item
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 18 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0